Side Effect Switch
Nov 13, 2004
I am planning on switching, for side effect reasons, from Epivir/viread/Kaletra to Sustiva/Truvada after 12 months on the PI regimen. The relevant stats are T4 nadir of 292 and viral zenith of 1.06 million. Currently undetectable (<20, for 3 months and ~700 T4). Any thoughts or caveats? Thank you
Response from Dr. Pierone
The main thing is to be aware of the vivid dreams that can occur with Sustiva as well as a sedated or "drugged" feeling from this medication. These side effects typically last for days to weeks and gradually disappear. Otherwise, Sustiva is very well tolerated and likely has fewer long-term side effects than Kaletra. The change from Viread/Epivir to Truvada should go off without a hitch. Best or luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Swollen Lymph Glands After Kissing Cut On Lip Worried I Have HIV
- White Tongue After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.